# SDR ASAA2021101636397

- Difficulty date: October 16, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 747-767 CORRODED LOWER SURFACE AT NUTPLATES JUST BELOW STR 26 R/H. GROUNDED - YES. BLENDED CORROSION ON INTERCOSTAL REMAING MAT FOUND OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REMOVED AND REPLACED INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0W=0.5 O=0.032 R=0.020 L=1 D=0.012.
